• usp_easy_retunsFree & Easy Returns
  • usp_best_dealsBest Deals

® Extra Strength Pain Relief PM| Acetaminophen 500mg | Diphenhydramine 25mg | Pain Reliever & Nighttime Sleep Aid | Non-Habit Forming (150 Count (Pack of 1))

83.30
Inclusive of VAT
nudge icon
Only 5 left in stock
nudge icon
Only 5 left in stock
noon-marketplace
Get it by 4 - 11 June
Order in 17 h 36 m
VIP ENBD Credit Card

Delivery 
by noon
Delivery by noon
High Rated
Seller
High Rated Seller
Cash on 
Delivery
Cash on Delivery
Secure
Transaction
Secure Transaction
Product Overview
Highlights
  • Comparte to active ingredient in Tylenol PM.
  • Each tablet contains Acetaminophen 500 mg Diphenhydramine HCl 25 mg.
  • Pain Reliever, Sleep Aid, Non-habit forming, Aspirin free.
OverviewWHO TO USE: Do not take more than directed (see overdose warning).Adults and children 12 years and over take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours.Children under 12 years do not use
Specifications
Product Weight0.12 KG
Size150 Count (Pack of 1)
DepartmentUnisex
Country of OriginUnited States of America (USA)
Product Length5.69 cm
Product Height5.69 cm
Product Width10.8 cm
Shelf Life365 day
HS Code392690300000
Cart Total  83.30

We're Always Here To Help

Reach out to us through any of these support channels

Shop On The Go

App StoreGoogle PlayHuawei App Gallery

Connect With Us

mastercardvisatabbytamaraamexcod